Sufficient conditions for optimal facility locations to coincide

Henrik Juel, Robert F. Love

    Research output: Contribution to journalJournal articleResearchpeer-review


    In some cases multifacility location problems may be solved by verifying a few simple inequalities involving the interfacility weights. The authors develop certain inequalities which are sufficient conditions for optimality in some multifacility problems. In the problems considered, distances are represented by a symmetric metric and there are no constraints on the location of the new facilities
    Original languageEnglish
    JournalTransportation Science
    Issue number2
    Pages (from-to)125-129
    Publication statusPublished - 1980


    Dive into the research topics of 'Sufficient conditions for optimal facility locations to coincide'. Together they form a unique fingerprint.

    Cite this